On the number of subgroups in finite solvable groups

Marcel Herzog, Olaf Manz

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

The main result of this paper is an upper bound for the number of maximal subgroups in finite solvable groups. Our result improves an earlier one of Cook, Wiegold and Williamson [1]. At the end, we use our bound to deduce an estimation for the total number of subgroups in finite solvable groups.

Original languageEnglish
Pages (from-to)134-141
Number of pages8
JournalJournal of the Australian Mathematical Society
Volume58
Issue number1
DOIs
StatePublished - 1995

Funding

FundersFunder number
Universities of Milano and Tel Aviv
Deutsche Forschungsgemeinschaft

    Fingerprint

    Dive into the research topics of 'On the number of subgroups in finite solvable groups'. Together they form a unique fingerprint.

    Cite this